# SDR C1HA200394002

- Difficulty date: January 7, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 3
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

COMPRESSOR STALL NR 3 - 2.0 EPR 80 KT NR 3 ENGINE ICING LIGHT ILLUMINATED BRIEFLY.  CHECKED NR 1 DETENT ON REV LEVER AND ADJUSTED ACHIEVE 1.60 EPR AT DETENT, NO STALLS NOTED AT 2 DETENT, AC OK FOR CONTINUED SERVICE IAW M/M CH 76-12-0/78-30-0.
